# SDR DALA2025102007634

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 34,580 hours, 13,601 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 34,580 hours, 13,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 3832 - IFSD/ATB/DE - AIRCRAFT RETURNED TO EWR DUE TO LEFT ENGINE FAILURE. CORRECTIVE ACTION: METAL FOUND IN TAILPIPE, LEFT ENGINE REPLACED ON LOG PAGE 1260514.
